Journal of Applied Mathematics

Best Proximity Point Theorems for Some New Cyclic Mappings

Chi-Ming Chen and Chao-Hung Chen

Full-text: Open access

Abstract

By using the stronger Meir-Keeler mapping, we introduce the concepts of the sMK-G-cyclic mappings, sMK-K-cyclic mappings, and sMK-C-cyclic mappings, and then we prove some best proximity point theorems for these various types of contractions. Our results generalize or improve many recent best proximity point theorems in the literature (e.g., Elderd and Veeramani, 2006; Sadiq Basha et al., 2011).

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 643729, 14 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495204

Digital Object Identifier
doi:10.1155/2012/643729

Mathematical Reviews number (MathSciNet)
MR2948136

Zentralblatt MATH identifier
1325.54026

Citation

Chen, Chi-Ming; Chen, Chao-Hung. Best Proximity Point Theorems for Some New Cyclic Mappings. J. Appl. Math. 2012 (2012), Article ID 643729, 14 pages. doi:10.1155/2012/643729. https://projecteuclid.org/euclid.jam/1355495204


Export citation